# SDR SWIA202163875

- Difficulty date: December 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 12,790 hours, 9,201 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17L DENTED BETWEEN FRAME 26 AND FRAME 27.   (FILED CLOSED)   PERFORMED PERMANENT TYPICAL SPLICE REPAIR OF STR 17L REMOVING ALL DAMAGE BETWEEN FRAME 26- FRAME 27 WITH REFERENCE TO SRM 53-22-03/REPAIR 04P PER ETD 2021-170-042340, REV C, 1/14/2022.  COMPLIED WITH TASK CARD 51-00-00-002-SKY-U.
